# SDR AALA20011150

- Difficulty date: May 22, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND THROTTLE CONTROL DRUM MOUNT BRACKET CRACKED UPPER END, NR 3 ENGINE.  REPAIRED CRACK IN CONTROL DRUM MOUNT BRACKET PER ESO 11697 DATED 5-21-01 AND SRM 54-10-3 PAGE 42A.  (M)
